Login
 Forum
 
 
Personal data sheet
 Print preview
personal data approved: 2016. I. 04.
Personal data
name Gergely Röst
year of birth 1977
name of institution
doctoral school
SzTE Doctoral School of Mathematics and Computer Science (Supervisor)
accreditation statement submitted to: University of Szeged
Contact details
E-mail address rostmath.u-szeged.hu
phone number +36 62 544-083
own web page
Academic title
scientific degree, title Ph.D.
year degree was obtained 2006
discipline to which degree belongs mathematics and computing
institution granting the degree SZTE (to be translated)
scientific degree, title Habilitation
year degree was obtained 2013
discipline to which degree belongs mathematics and computing
institution granting the degree University of Szeged
Employment
2011 - University of Szeged
egyetemi kutató
Thesis topic supervisor
number of doctoral students supervised until now 2.5
number of students who fulfilled course requirements 2
students who obtained their degrees:
Kyeongah Nah PhD 2015  DSMath
Diána Knipl PhD 2014  DSMath

present PhD students:
Khalil MUQBEL (PhD) (2020/08)  DSMath
Péter Boldog (PhD) (2020/08)  DSMath
hiányos adatú hallgatói:
Zsolt Vizi PhD (2016/08)  DSMath
  Thesis topic proposals
Research
research area functional differential equations, bifurcation theory, nonlinear dynamics, mathematical epidemiology
research field in which current research is conducted mathematics and computing
Publications
2015

Nakata Y, Röst G: Global analysis for spread of infectious diseases via transportation networks, JOURNAL OF MATHEMATICAL BIOLOGY 70: (6) pp. 1411-1456.
type of document: Journal paper/Article
number of independent citations: 5
language: English
DOI 
2015

Liu M, Liz E, Röst G: Endemic bubbles generated by delayed behavioral response -- global stability and bifurcation switches in an SIS model, SIAM JOURNAL ON APPLIED MATHEMATICS 75: (1) pp. 75-91.
type of document: Journal paper/Article
number of independent citations: 2
language: English
DOI 
2015

Knipl DH, Pilarczyk P, Röst G: Rich bifurcation structure in a two-patch vaccination model, SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS 14: (2) pp. 980-1017.
type of document: Journal paper/Article
language: English
DOI 
2015

Kiss IZ, Röst G, Vizi Zs: Generalization of pairwise models to non-Markovian epidemics on networks, PHYSICAL REVIEW LETTERS 115: Paper 078701. 14 p.
type of document: Journal paper/Article
number of independent citations: 4
language: English
DOI 
2015

Barbarossa MV, Röst G: Immuno-epidemiology of a population structured by immune status: a mathematical study of waning immunity and immune system boosting, JOURNAL OF MATHEMATICAL BIOLOGY 71: (6) pp. 1737-1770.
type of document: Journal paper/Article
language: English
DOI 
2008

Alexander M E, Moghadas S M, Röst G, Wu J: A Delay Differential Model for Pandemic Influenza with Antiviral Treatment, BULLETIN OF MATHEMATICAL BIOLOGY 70: (2) pp. 382-397.
type of document: Journal paper/Article
number of independent citations: 38
language: English
URL 
2008

Röst G, Wu J: SEIR epidemiological model with varying infectivity and infinite delay, MATHEMATICAL BIOSCIENCES AND ENGINEERING 5: (2) pp. 389-402.
type of document: Journal paper/Article
number of independent citations: 53
language: English
URL 
2008

Moghadas SM, Bowman CS, Röst G, Wu J: Population-wide emergence of antiviral resistance during pandemic influenza, PLOS ONE 3: (3) Paper e1839. 19 p.
type of document: Journal paper/Article
number of independent citations: 43
language: English
URL 
2007

Alexander M E, Bowman C S, Feng Zh, Gardam M, Moghadas S M, Röst G, Wu J, Yan P: Emergence of drug-resistance: implications for antiviral control of pandemic influenza, PROCEEDINGS OF THE ROYAL SOCIETY B-BIOLOGICAL SCIENCES 274: (1619) pp. 1675-1684.
type of document: Journal paper/Article
number of independent citations: 59
language: English
URL 
2007

Röst G, Wu J: Domain-decomposition method for the global dynamics of delay differential equations with unimodal feedback, PROCEEDINGS OF THE ROYAL SOCIETY A: MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES 463: (2086) pp. 2655-2669.
type of document: Journal paper/Article
number of independent citations: 33
language: English
URL 
Number of independent citations to these publications:237 
Scientometric data
list of publications and citations
number of scientific publications that meet accreditation criteria:
53
number of scientific publications:
56
monographs and professional books:
0
monographs/books in which chapters/sections were contributed:
0 
number of independent citations to scientific publications and creative works:
338

 
All rights reserved © 2007, Hungarian Doctoral Council. Doctoral Council registration number at commissioner for data protection: 02003/0001. Program version: 1.2318 ( 2016. XI. 26. )